MAUDE Adverse Event Report: SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10430603
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 07/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter's phone number is: (b)(6).Siemens completed a technical investigation of the reported event.There was no device malfunction.As previously stated, the patient's arms were not fixated during the examination as recommended in the system's instructions for use, print no.C2-029.620.16.03.02, pages 36, 37, 41 (root cause).No further investigation and/or remedial action is deemed necessary.
 
Event or Problem Description
It was reported to siemens that after a head examination of a patient using the somatom definition flash system, the patient's arm was fractured in a collision during patient table unloading (phs move-out).It was further reported that the patient's arms were not fixated during the examination.The patient's arm fracture was treated at the facility, but additional information was not made available to siemens.This report has been filed with an abundance of caution.The reported event occurred in (b)(6).

Brand Name
SOMATOM DEFINITION FLASH
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
MDR Report Key12143461
Report Number3004977335-2021-87751
Device Sequence Number17208382
Product Code JAK
UDI-Device Identifier04056869006963
UDI-Public04056869006963
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10430603
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2021
Initial Report FDA Received Date07/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR